Faculty Publications

Title

The reduction of solutions of some integrable partial differential equations

Document Type

Article

Journal/Book/Conference Title

Computers and Mathematics with Applications

Volume

25

Issue

8

First Page

95

Last Page

100

Abstract

We reduce the finite-zone solutions of the Korteweg-de Vries equation, sine-Gordon equation and nonlinear Schrödinger equation associated to a hyperelliptic curve of genus four. © 1993.

Original Publication Date

1-1-1993

DOI of published version

10.1016/0898-1221(93)90175-U

Share

COinS